Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''


Author: Kevin P. Knudson
Journal: Trans. Amer. Math. Soc. 353 (2001), 3833-3834
MSC (1991): Primary 55P60, 20G35, 20H05; Secondary 20G10, 20F14
Published electronically: April 23, 2001
Original Article: Tran. Amer. Math. Soc. 352 (2000), 2205-2216.
MathSciNet review: 1837261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P60, 20G35, 20H05, 20G10, 20F14

Retrieve articles in all journals with MSC (1991): 55P60, 20G35, 20H05, 20G10, 20F14


Additional Information

Kevin P. Knudson
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
Email: knudson@math.wayne.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02841-0
PII: S 0002-9947(01)02841-0
Received by editor(s): February 1, 2001
Published electronically: April 23, 2001
Article copyright: © Copyright 2001 American Mathematical Society